ADVERTISEMENT

Q. I am getting chest pain that subsides on taking the Pan-D tablet. Why?

Answered by
Dr. Sugreev Singh
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 15, 2021 and last reviewed on: Aug 13, 2021

Hi doctor,

I am getting chest pain, mostly at night. Only if I consume a Pan-D tablet before dinner, I am not getting pain. While getting pain, I am using ENO so that I am getting relief. I am attaching the reports. Kindly give your opinion.

#

Hi,

Welcome to icliniq.com.

As you mentioned, Pan-D (Pantoprazole and Domperidone), an antacid, helps in the pain, which means most probably your pain is due to acidity or GERD (gastroesophageal reflux disease). In GERD, when your stomach acids hit back, pinpoint pain can be experienced in the right side of the chest. So most probably, you have pain due to acidity only.

I would suggest you cut down spices from your meal for a while. And if you have any stress, then you will have to overcome it. Eat food in small portions, go for a walk after eating. All these things will help you. I suggest you get a chest X-ray.

I suggest you take tablet Pantoprazole 40 mg once a day before meal and tablet Diclofenac 50 once after meal if the pain is severe.

Can you please tell me which side of the chest you have pain on? Since when you are experiencing such pain? Do you have any anxiety or stress? Please let me know so that I can suggest medicine accordingly.



Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can GERD cause rumbling stomach and feeling of something stuck in throat?

.. sure whether the diagnosis of GERD (gastric esophageal reflux disease) is made by you or your physician. By looking at the symptoms it looks like there is increased gastric acid secretion which is giving you the sensation of bloating. Diagnosis of...   Read full

I am not able to get cured for H.pylori infection even after taking medicines. Can you help me?

Hi i am diagnosed by h pylori and I have peptic ulcer for five years, i took anti biotics along with anti acid and pp1 ... It includes antibiotics and antacids ...   Read full

Can chest pain have other reasons than heart attack?

.. there is no heart attack. It is normal. If there is recurrent chest pain especially with exertion or chest pain that relieves with rest and recurs on walking, climbing stairs, etc., then to be on safer side, have an ETT (exercise tolerance test) d...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.